# SDR N6WA2012050906

- Difficulty date: May 9, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 24,357 hours, 17,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Missing
- Location: Door Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST CABLE ENDS AT SURROND AREA MISSING RUBBER CAPS.   INSTALLED HEAT SHRINK RUBBER CAPS ON DOOR ASSIST CABLE ENDS IAW AMM 52-11-00.
